# SDR AALA202011129007

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 27,063 hours, 10,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144842
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,373 hours, 7,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT (14WL) FAILED SYSTEM TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT (14WL), PER AMM 33-51-38.
